# SDR AALA202011249004

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,564 hours, 6,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DAMAGED EXIT LIGHT COVER AT DOOR 1L.  REPLACED EXIT SIGN WITH NEW, IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.
